DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/7777

Title: Finiteness results for regular definite ternary quadratic forms over Q(root 5)
Authors: Chan, W.K.
Earnest, A.G.
Icaza, M.I.
Kim, J.Y.
Keywords: regular quadratic forms over Q(root 5)
Issue Date: 2007
Publisher: World Scientific Publ Co.
Citation: International Journal of Number Theory 3(4):541-556
Abstract: Let o be the ring of integers in a number field. An integral quadratic form over o is called regular if it represents all integers in o that are represented by its genus. In [13,14] Watson proved that there are only finitely many inequivalent positive definite primitive integral regular ternary quadratic forms over Z. In this paper, we generalize Watson's result to totally positive regular ternary quadratic forms over Z[1+root 5/2]. We also show that the same finiteness result holds for totally positive definite spinor regular ternary quadratic forms over Z[1+root 5/2], and thus extends the corresponding finiteness results for spinor regular quadratic forms over Z obtained in [ 1,3].
Description: Chan, WK (reprint author), Wesleyan Univ, Dept Math & Comp Sci, Middletown, CT 06459 USA
URI: http://dspace.utalca.cl/handle/1950/7777
ISSN: 1793-0421
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text no disponible.htm2.28 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback